# SDR 2008UALA00570

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE AFT FLOOR MOUNT FOR SLIDE BRACKET CORRODED.  MAJOR REPAIR: BLENDED CORROSION TO WITHIN LIMITS.
